LJOJ3

409d

I recently started biktarvy and my weight gain is great! I've gained 25 pounds and I'm back to my normal weight...but my hair started falling out. Any time I brush my hair, wash it, or even run my fingers through it I lose hair. Is this normal? And if so, how long should I expect it?

Human Immunodeficiency Virus (HIV)

View all
  • Zoro

    357d

    As I’ve heard, biktarvy contains some materials that may cause hair loss. You can consult your doctor in finding another combination

  • Danips

    296d

    Hello, is biktarvy your first type of treatment? I have heard that it does cause hair loss. I take triumeq for the last 8 years and haven’t had any symptoms of any sort. If you ever get the change to change treatment, I highly recommend triumeq. Sending wishes of wellness.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.